MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA CRVD XLK INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA CRVD XLK INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-14-108
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during physical therapy, the poly popped out.The doctor exchanged the poly, an office implant was used.No additional information is available.Doi: may 4, 2021, dor: may 27, 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that during pt, insert popped out and back in.The patient was experiencing slight discomfort that led to the revision surgery.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: dhr review: product code 158114108, work order (b)(4), was manufactured on 13-september 2019.(b)(4) parts were manufactured per specification and all raw materials met specification.No scrap associated with this lot.No reprocessing associated with this lot.No deviations associated with this lot.

Brand Name
SIGMA CRVD XLK INS 4 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11983417
Report Number1818910-2021-12447
Device Sequence Number4324090
Product Code JWH
UDI-Device Identifier10603295063506
UDI-Public10603295063506
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-14-108
Device Catalogue Number158114108
Device Lot Number9272245
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer06/17/2021
07/26/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date06/30/2021
07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK KNEE TIBIAL TRAY SIGMA.; UNK KNEE TIBIAL TRAY SIGMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR